Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Pregnant, excessive vomiting, taken injections, now feel tired, weak. What should be done?

Hiya I m 15 weeks 5days pregnant and recently had to go into hospital as I was unable to stop vomiting , they gave me some fluids and an injection to stop the vomiting, since then I felt better then I ve stated to feel infernally tired and am finding it difficult to stand up for longer than 20mins as I am simply that weak, what should I do?
Asked On : Sun, 30 Sep 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
It is common that excessive vomiting leads to electrolyte imbalance and thereby, weakness. You should take rest, avoid stress and all factors that contribute to your vomiting episodes. You may take counselling also. Take food that is palatable and easily digestible. Take fluids as much as you can. The vomiting usually subsides as pregnancy advances. Have a regular checkup with your doctor and everything will be fine. Good luck.
Answered: Sun, 30 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor